EconPapers    
Economics at your fingertips  
 

A Note on Some Properties of the Weighted q‐Genocchi Numbers and Polynomials

L. C. Jang

Journal of Applied Mathematics, 2011, vol. 2011, issue 1

Abstract: We consider the weighted q‐Genocchi numbers and polynomials. From the construction of the weighted q‐Genocchi numbers and polynomials, we investigate many interesting identities and relations satisfied by these new numbers and polynomials.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2011/609054

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2011:y:2011:i:1:n:609054

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2011:y:2011:i:1:n:609054